# SDR DALA2017070205199

- Difficulty date: June 29, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 57,794 hours, 31,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ABOVE L2 DOOR.  FOUND WIRE L982214 OFF T-STRIP.  INSTALLED EXIT SIGN IAW DWG 5963985-1.  OPERATION CHECKS GOOD.
